# SDR SWAA2023062671652

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 59,041 hours, 39,109 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY SLIDE FELL OUT OF HOLDER<[01] R&R R1SLIDE IAW 25-66-01
